# SDR SWAA2023080977078

- Difficulty date: July 10, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED AT BS 380+19; 420+14; LBL 45; WL 208<[01] VERIFIED APPLICABILITY FOR 737-700 SRM 53-00-52-1A-1.;[02] REMOVED CORROSION FROM PASSENGER CABIN SEAT TRACK AT LBL 45 WL 208 BS 380+19 L: 3' W: .90' D:.051' FOUND SEAT TRACK TO BE OUT LIMITS PER SRM 53-00-52-1A-1 FIG. 103. USED TOOL ID: ATS1738 DUE: 10/2023.;[03] CONCUR WITH APPLICABILITY OF SRM 53-00-52-1A-1. VERIFIED DAMAGED REMOVED FROM SEAT TRACK AT LBL 45 WL 208 BS 380+19 AND REMOVED MATERIAL IS OUT OF LIMITS PER SRM 53-00-52-1A-1 FIG. 103.;[04] REMOVED CABIN SEAT TRACK AT BS 380+14 LBL 45 WL 208 IAW SRM 51-40-04-0G-0;[05] RECIEVED NEW SEAT TRACK FABRICATED IAW DWG 143A5310-51. LOCATED AND STARTED DRILLING UP IAW SRM 51-40-05-0G-0; DWG 143A5300 -49 SH 55.;[06] FINISHED LOCATING; DRILLING AND COUNTERSINK NEW SEAT TRACK PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND DWG 143A5300 SH 55. REQUEST OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTIONS 5 & 6.;[08] STARTED INSTALL OF SEAT TRACK IAW DWG 143A5300 SH 55.;[09] CONTINUED INSTALLATION OF SEAT TRACK PER DWG 143A5300 SH55 AND DWG 141A5300 SH22.;[10] COMPLETED INSTALL OF SEAT TRACK IAW DWG 143A5300 SH55 AND DWG 141A5300 SH22. TOOL ID: ATS2328 DUE DATE: 04/2024;  TOOL ID: ATS1299 DUE DATE: 12/31/23.;[11] VERIFIED CORRECTIVE ACTION #10.;[12] VERIFIED MEASUREMENTS.
